# SDR SWAA2024121257104

- Difficulty date: November 6, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED FLOOR STRUCTURE BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN 2024-701404<[01] REPLACED BREAK ASSY PANEL LOCATED FLOOR STRUCTURE BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 36 REV.A.;[02] CORRECTED STEP 1 REPLACED BREAK ASSY PANEL LOCATED FLOOR STRUCTURE BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 36 REV.A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
